Facebook Pixel
EmpowHER Guest

I was 57 when I had a complete hysterectomy, already in menopause. I am on Divigel. Do I really need to be on any hormones. I've gained quite about of weight since having the surgery. Could it be from the Divigel?

By Anonymous September 5, 2017 - 10:00am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.

Divigel is for hot flashes due to menopause. Were you having these before the surgery or are you taking it as a precaution? Divigel, as I am sure you know, comes with a host of warnings.

If you aren't having hot flashes there is no need to take it although you won't know if the Divigel is working unless you stop it and hot flashes start. Many women consider hot flashes the worst part of menoapause (along with other severe symptoms like insomnia ,dryness and a lack of libido).

There is no formal link between Divigel and weight gain. Your weight gain could be due simply to menopause.

September 5, 2017 - 4:05pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!